# SDR HALA2018082200398

- Difficulty date: August 21, 2018
- Submitted: August 22, 2018
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 24,724 hours, 3,941 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 410004
- Part serial: 12092619
- Condition: Burned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ATB DUE TO FUMES IN CABIN. BURNING SMELL. POST FLIGHT REPORT SHOWED "RE-CIRCULATION FAN LT". VC SYSTEM TEST FAULTING LT RE-CIRCULATION FAN. REMOVED AND REPLACED LT RECIRCULATION FAN PER AMM 21-21-51. LEAK CHECK OK. SYSTEM TEST GOOD. NO SMELL NOTED.
